JISE


  [ 1 ] [ 2 ] [ 3 ] [ 4 ] [ 5 ] [ 6 ] [ 7 ] [ 8 ] [ 9 ] [ 10 ] [ 11 ] [ 12 ] [ 13 ] [ 14 ] [ 15 ]


Journal of Information Science and Engineering, Vol. 36 No. 6, pp. 1279-1291


New Analytical Solutions of Wick-Type Stochastic Schamel KdV Equation Via Modified Khater Method


ABDEL-HALEEM ABDEL-ATY1,2, MOSTAFA M.A. KHATER3,
A. M. ZIDAN4,5 AND RAGHDA A. M. ATTIA3,6
1Department of Physics
University of Bisha
Bisha, 61922 Saudi Arabia

2Physics Department
5Mathematics Department
Al-Azhar University
Assiut, 71524 Egypt

3Department of Mathematics
Jiangsu University
Zhenjiang, 212013 P.R. China

4Department of Mathematics
King Khalid University
Abha, 61413 Saudi Arabia

6Department of Basic Science
Higher Technological Institute
Ramadan City, 44634 Egypt
E-mail: amabdelaty@ub.edu.sa; zidan.math90@azhar.edu.eg;
fmostafa.khater2024; raghda.attia2024g@yahoo.com


This research employs a new analytical scheme to construct novel traveling wave solutions of the Wick-type stochastic Schamel KdV equation. This equation explains the electrostatic potential for a particular electron distribution in velocity space. It is also used to explain the nonlinear interaction of ion-acoustic waves when electron trapping. By using the Hermite transform, inverse Hermite transforms, and white noise analysis allows us for applying the modified Khater method to this model. Many novel solutions are obtained and sketched to discuss more physical properties of the model. 


Keywords: Wick-type stochastic Schamel KdV equation, modified Khater method, analytical traveling wave solutions, solitary waves, partial differential equations

  Retrieve PDF document (JISE_202006_10.pdf)